# SDR USAA2013083000009

- Difficulty date: August 30, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 29,814 hours, 23,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2405
- Condition: Inoperative
- Location: Emergency Light
- Part time: 48,019 hours, 18,826 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE EMERGENCY LIGHTS AT OVERWING DOORS AND SEATS INOPERATIVE.  ALSO, CIDS HAS EPSU RT FAULT.  MX R & R EPSU (12WL) AND OPS CHECKED GOOD IAW AMM 33-51-38-400-001-A.
